Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Body itchiness. What could be the reason?

Hello, I have had a problem with itching for a few weeks now, it comes and goes but seems to be worse at night, i ve thought of bedbugs however my partner is unaffected and it also happens in the day. I seem to get worse, in the way of itching towards bedtime and there is no specific area where I itch, I can literally go from itching my back to my legs.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic.
From your history and description, I would definitely consider scabies. It is caused by a mite invisible to naked eye. It could take some time before your partner manifests symptoms.
The treatment for this involves a single overnight application of 5% permithrin cream in all the body areas except the face. Both you and your partner need to be treated simultaneously. You can also take an antihistamine like levocetrizine at bedtime for 10 days.
Hope this helps you.
Take care.
Answered: Sat, 21 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor